# SDR 95ZZZX5796

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95BB
- Make and model: Beech 58
- Aircraft serial: TH333
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Condition: Failed
- Location: Nr 6
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE, NR 6, CONNECTING ROD WENT THROUGH ENGINE CASE.  REMOVED AND REPLACED ENGINE.  CAUSE UNKNOWN AT THIS TIME.
